# SDR FDEA201311152790

- Difficulty date: November 15, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 21,822 hours, 12,131 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532704990020
- Condition: Delaminated
- Location: Frames 18-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL  231EF,  FRAMES 18 TO 22 Y1456 TO Y1959,  PUNCTURED & DELAMINATED.  R & R FLOOR PANEL IAW AMM 53-10-23-04.  FABRICATED NEW FLOOR PANEL IAW SRZ-25-005.   REPAIR CLASSIFIED AS MAJOR.
